Couldn't find what you looking for?

TRY OUR SEARCH!

I HAVENT HAD A PERIOD FOR 9 MONTH, I HAD BEEN ON MICROGYNON SINCE I WAS 16 AND I AM NOW 22 , I CAME OFF THE PILL IN JUNE 2010 TO TRY AND LOOSE SOME WEIGHT AS I AM OVER WEIGHT AT 13 STONE. I HAVE BEEN TO MY DOCTOR AND BASICALLY THEY TOLD ME TO GO BACK IN A COUPLE OF MONTH - SURELY AFTER 9 MONTH IT IS STILL IMPORTANT. I REALLY DO WANT A BABY WITH MY PARTNER BUT I AM VERY WORRIED THAT THIS MIGHT NOT HAPPEN FROM THE THINGS I HAVE READ- SOME TOPICS SAY EARLY MENOPAUSE SOME MENTION CANCER I AM TERRIFIED :-( SOMEONE PLEASE HELP!!!! :-(

Loading...

Birth control pills like Microgyunon contain the same hormones our bodies use to control your menstrual cycle and ovulation. And when the pill stops ovulation - that happens on every hormonal birth control pill, it also starts to change the lining of your uterus so that tissue that all those years ago shed each month during your menstruation becomes different and doesn't bleed as long as you are on the pill. That is completely normal thing to happen and your gynecologist should have explained how the pill works all those yeas ago so you wouldn't go through the terror you are feeling now. So, calm down - its the effect of the pill and it is completely reversible.
Reply

Loading...

Thank you so very much , does this mean i go back to doctor and they do something or do i just need to be patient and let nature do its thing??
Reply

Loading...

So, to get this straight - you are off the pill now? For how long? I think whichever is the answer you will need to see a gynecologist and do all the checkups to see what exactly is going on.
Reply

Loading...

Yes ive been off since July , im in the uk you see doctors arent the greatest here
Reply

Loading...

Well, maybe they're not, but believe me - they can be a lot worse. What is important, however, is that you stand up for yourself and ask for imformations and don't let them treat you like you "can't understand" the complicated terms. Ask, ask and ask!
Reply

Loading...